# SDR UALA2013030501316

- Difficulty date: March 4, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 55,238 hours, 15,468 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113901
- Part serial: 72
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE START VALVE WON'T OPEN DURING ENGINE START APU DUCT PRESS NORMAL.  CONFIRMED START VALVE MANUALLY OPERATES.  REMOVED & REPLACED NR 2 ENGINE START VALVE.
